Source: Duke Math. J.
Volume 91, Number 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 224, Springer-Verlag, Berlin, 1983.
 M. Gruber, Harnack inequalities for solutions of general second order parabolic equations and estimates of their Hölder constants, Math. Z. 185 (1984), no. 1, 23–43.
 M. Kocan, Approximation of viscosity solutions of elliptic partial differential equations on minimal grids, Numer. Math. 72 (1995), no. 1, 73–92.
 N. V. Krylov, Sequences of convex functions, and estimates of the maximum of the solution of a parabolic equation, Sibirsk. Mat. Ž. 17 (1976), no. 2, 290–303, 478, Siberian Math. J. 17 (1976), 226–237 (English trans.).
 N. V. Krylov and M. V. Safonov, A property of the solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 1, 161–175, 239, Math. USSR-Izv. 16 (1981), 151–164.
 H.-J. Kuo and N. S. Trudinger, Linear elliptic difference inequalities with random coefficients, Math. Comp. 55 (1990), no. 191, 37–53.
 H.-J. Kuo and N. S. Trudinger, Discrete methods for fully nonlinear elliptic equations, SIAM J. Numer. Anal. 29 (1992), no. 1, 123–135.
 H.-J. Kuo and N. S. Trudinger, On the discrete maximum principle for parabolic difference operators, RAIRO Modél. Math. Anal. Numér. 27 (1993), no. 6, 719–737.
 H.-J. Kuo and N. S. Trudinger, Local estimates for parabolic difference operators, J. Differential Equations 122 (1995), no. 2, 398–413.
 H.-J. Kuo and N. S. Trudinger, Positive difference operators on general meshes, Duke Math. J. 83 (1996), no. 2, 415–433.
 H.-J. Kuo and N. S. Trudinger, Maximum principles for difference operators, Partial differential equations and applications, Lecture Notes in Pure and Appl. Math., vol. 177, Dekker, New York, 1996, pp. 209–219.
 A. I. Nazarov and N. N. Ural'tseva, Convex-monotone hulls and an estimate of the maximum of the solution of a parabolic equation, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 147 (1985), 95–109, 204–205.
 S. J. Reye, Harnack inequalities for parabolic equations in general form with bounded measurable coefficients R44-84, Centre for Math. Anal. Australian Nat. Univ., 1984, Fully non-linear parabolic differential equations of second order, Ph.D. dissertation, Australian Nat. Univ., 1985.
 R. Sibson, A vector identity for the Dirichlet tessellation, Math. Proc. Cambridge Philos. Soc. 87 (1980), no. 1, 151–155.
 N. S. Trudinger, Local estimates for subsolutions and supersolutions of general second order elliptic quasilinear equations, Invent. Math. 61 (1980), no. 1, 67–79.
 K. Tso, On an Aleksandrov-Bakel'man type maximum principle for second-order parabolic equations, Comm. Partial Differential Equations 10 (1985), no. 5, 543–553.